Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Took unwanted 72 after intercourse. Missing periods. What should I do?

Sep 2012
User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 1416 Questions
hi i used to get periods regularly on 15th of every month and this month i was delayed and i had sex and used unwanted 72 and delayed of periods and after 3 days iam using modus to get periods can i use that, can i get periods
Posted Mon, 12 Nov 2012 in Menstruation and Miscarriage
Answered by Dr. Das Arindam 2 hours later
Firstly, a delay in period may occur due to any cause like taking hormonal contraceptive pills, pregnancy ( most common cause).

So, first you have to exclude presence of pregnancy. Though you have a history of taking unwanted 72, pregnancy may be a complicating condition.

One more thing is, if the cause is taking unwanted 72 then you could wait for few more days for spontaneous menstruation without taking the drug.

Though you have started the drug, you must do a home pregnancy test to confirm that you are not pregnant. Because the drug you are taking is contraindicated in pregnancy.

So, if the test becomes positive then stop the drug immediately.

But if the test becomes negative you can continue the drug for 7 days and then wait for few more days, so that you can have your periods.

If menstruation does not occur in that period then, you should consult with gynecologist for further management.

Summary - If you are not pregnant, you can continue the drug and you can have your period.

Let me know, if you have any more question.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor